# SDR UPS204760

- Difficulty date: October 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936UP
- Make and model: Boeing 727108C
- Aircraft serial: 19503
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 328
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ON GROUND, MAINTENANCE FOUND CORROSION ON FLOORBEAM STA 328 LBL 33 WL 208 AND MECHANICAL DAMAGE LBL 54 WL 208.  REPAIRED IAW SRM 53-10-8 AND B727-53-1686.
